# SDR PLGA980330A

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 7769022
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4414 - CREW RECEIVED THE RIGHT DUCT OVERTEMP WARNING WHILE IN FLIGHT.  CREW FOLLOWED PROCEDURES AND SHUT DOWN THE RIGHT BLEED AIR.  WARNING LIGHT REMAINED ILLUMINATED.  CREW STARTED RIGHT ENGINE SHUT DOWN PROCEDURES WHEN THE WARNING LIGHT EXTINGUISHED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENACNE FOUND THE LEFT AND RIGHT DUCT OVERTEMP SENSORS CONNECTORS 929HD AND 30HD) WERE REVERSED.  ALSO, FOUND LEFT DUCT TEMP CONTROL VALVE HAD FAILED WHICH WAS THE CAUSE OF THE PROBLEM.  THE LEFT DUCT TEMP CONTROL VALVE WAS REPLACED AND THE DUCT OVERTEMP SENSOR CONNECTORS WERE CORRECTLY INSTALED.  SYSTEM TESTED GOOD.  (M)
